# SDR ASAA2020011431848

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 15,209 hours, 4,816 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 12907
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 15,199 hours, 4,814 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT "COWL VALVE OPEN" REMAINED ILLUMINATED AFTER SWITCH MOVED TO OFF POSITION. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE REF AMM 30-21-11. PERFORMED SATISFACTORY OPS/ LEAK CK OF NR 1 ANTI-ICE VALVE USING THE ENGINE BLEED METHOD REF AMM 71-00-00. LEFT ANTI-ICE VALVE OK FOR SERVICE.
